A MODIFIED METHOD FOR SOLVING SYSTEM OF NONLINEAR EQUATIONS
DOI : 10.3844/jmssp.2013.24.28
Journal of Mathematics and Statistics
Volume 9, Issue 1
Solving systems of nonlinear equation is a great important which arises in various branches of science and engineering. In the last decades, several numerical techniques were proposed to solve these problems. In this study, we propose a modified of iterative method which is based on the idea of Newton method and Fixed point iteration method. The proposed method has been illustrated with several examples from the reference. The numerical results indicate that this proposed method provide the good performance of iterations.
© 2013 Kanittha Chompuvised. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.